Armenian Journal of Mathematics

Hyperidentities with permutations in invertible binary algebras

Davidov, Sergey S. and Shahnazaryan, Davit A. (2020) Hyperidentities with permutations in invertible binary algebras. Armenian Journal of Mathematics, 12 (12). pp. 1-21. ISSN 1829-1163

[img]PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
275Kb

Official URL: http://armjmath.sci.am/index.php/ajm/index

Abstract

In this paper, using hyperidentities with permutations we obtained characterization invertible algebras of various types of linearity.

Item Type:Article
Uncontrolled Keywords:Invertible algebra, Second-order formula, Hyperidentity with permutations, Isotopy
Subjects:03-xx Mathematical logic and foundations
20-xx Group theory and generalizations
ID Code:869
Deposited By:Professor Anry Nersesyan
Deposited On:29 Dec 2020 15:29
Last Modified:29 Dec 2020 15:29

Repository Staff Only: item control page